Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2018, 10:12 PM EDT for 8 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2018, 10:12 PM EDT (02:12 UTC)
- Expired
- Aug 8, 2018, 11:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Clayton County, GA, Fayette County, GA, Harris County, GA, Henry County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
640
WWUS82 KFFC 090212
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1012 PM EDT WED AUG 8 2018
GAZ053>057-066>068-078-090300-
Harris GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
1012 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...FAYETTE...
CLAYTON...SOUTHEASTERN COWETA...TROUP...SPALDING...MERIWETHER...
NORTHWESTERN PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL 1100 PM
EDT...
At 1012 PM EDT...a line of strong thunderstorms was along a line
extending from near Fayetteville to near Whitesville-Pine Lake...and
moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Jonesboro,
Zebulon, Hamilton, Greenville, Peachtree City, Stockbridge,
Riverdale, Hampton, Tyrone, Lovejoy, Manchester, West Point, Senoia,
Hogansville and Grantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3325 8491 3356 8445 3354 8405 3351 8405
3349 8403 3299 8445 3299 8449 3297 8453
3291 8453 3291 8451 3285 8456 3284 8470
3272 8468 3268 8471 3277 8514 3278 8513
3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 0212Z 283DEG 14KT 3351 8444 3283 8510
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:40 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 8, 9:40 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 940 PM EDT Wed Aug 8 2018 .UPDATE... Showers and thunderstorms continue to work on any remaining instability this evening. Do expect activity to continue diminishing in coverage and intensity through midnight. Have adjusted pops a bit to reflect current trends. Also have had to tweak the hourly temp grids...due to all of the cold pools left behind the convection. && && .PREV DISCUSSION... /Issued 730 PM EDT Wed Aug 8 2018/ PREV DISCUSSION... /Issued 338 PM EDT Wed Aug 8 2018/ SHORT TERM /Tonight through Thursday Night/... While weak surface high pressure is in control, there is plenty of showers and thunderstorms across TN down through north AL moving eastward this afternoon. This is all in association with a shortwave/weak troughing in the mid-levels. There is plenty of available instability and moisture across our region, thus we anticipate this activity to move through north GA through the remainder of the afternoon/evening. While the effective shear is weak, it might be enough to see an organized line develop. Based on the cold pools and looking at Q vectors analysis, if a line develops late this afternoon, the outflows could drive a faster storm motion further to the SE. This would then bring some of the activity across east central GA later this evening. We will have to monitor the mesoanalysis as we progress through the afternoon. Given this, there is still quite a bit of uncertainty in regards to storm coverage and timeline. Storms could become strong to severe with damaging winds, frequent lightning, small hail and heavy rain being the main impacts. Most of the activity should shift east of the area by tonight. A brief reprieve in precipitation activity is expected overnight with afternoon showers and thunderstorms expected again tomorrow afternoon/evening. A front draped across KY will try to drop south Thursday night, eventually becoming stalled along the northern tier of GA Friday morning. Temperatures will be hot and humid again Thursday afternoon with heat indices around 101-104 in SE GA, just below heat advisory criteria. 26 LONG TERM /Friday through Wednesday/... The long term period begins with a broad trough over the eastern US and higher pressure to our south, putting us in nearly zonal flow with a front draped across the area. This front will provide forcing for showers and thunderstorms in the afternoon and evening across the area. While the front lingers and stalls across the area, a developing shortwave to our west on Friday will push into the area on Saturday/Sunday. The additional forcing leading will likely lead to more widespread showers and thunderstorms in the afternoon and evening on Saturday and Sunday. Meanwhile, a pocket of energy moving through the base of the aforementioned trough will eventually become a cutoff low centered over the Ohio Valley on Sunday, pushing a cold front across the area most likely on Monday/Tuesday. Instability will also be present every afternoon/evening leading to chance and likely pops across the area through Monday. PWATS through that time frame are forecast to be in the 1.7 to 2 inch range, so heavy rain will also be possible with any storms in addition to damaging wind gusts and frequent lightning. Although there are still timing differences between the GFS and ECMWF on the frontal passage, eventually that front pushes through the area and brings in some drier air. The GFS is just slightly faster than the ECMWF, pushing the drier air in on Monday afternoon opposed to much later on Monday into Tuesday. Overall, Tuesday and Wednesday are shaping up to be the "driest" days of the extended, especially for northern areas. PWATs are even forecast to dip below 1 inch as the drier air filters into the area! Temperatures through the extended will be near average with highs in the upper 80s to lower 90s across much of the area with lows in the uppers 60s and lower to mid 70s. Reaves AVIATION... 00Z Update... Line of showers and thunderstorms will continue to impact the northern TAF sites through the early evening hours. May have to look at expanding the tempo group, depending upon whether the activity in eastern AL weakens or not. The hi-res models don't have a great handle on the situation. But, do think some weakening is possible due to the loss of heating, but not confident that the activity will diminish greatly in coverage. Winds will remain on the west side through the period. A bit more convective coverage is expected tomorrow. //ATL Confidence...00Z Update... Med confidence all elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 60 50 50 Atlanta 72 88 72 87 / 60 70 60 60 Blairsville 65 82 65 82 / 70 60 50 60 Cartersville 71 88 69 86 / 70 70 60 60 Columbus 73 92 74 90 / 40 50 50 60 Gainesville 71 88 71 86 / 60 60 50 60 Macon 73 91 73 91 / 40 50 40 50 Rome 71 88 70 86 / 70 60 60 60 Peachtree City 72 89 71 88 / 60 60 60 60 Vidalia 75 93 74 92 / 40 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Reaves AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 10 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Wed Aug 8 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Thunderstorms should develop after noon, especially over north Georgia and increase in coverage as they move south during the afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning, large hail up to 1 inch in diameter and heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 8, 9:46 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT WED AUG 8 2018
GAZ079>081-091-093-090230-
Macon GA-Taylor GA-Marion GA-Crawford GA-Talbot GA-
946 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...TAYLOR...
NORTHEASTERN MARION...WESTERN CRAWFORD AND SOUTHEASTERN TALBOT
COUNTIES UNTIL 1030 PM EDT...
At 945 PM EDT...a strong thunderstorm was over Howard, or 8 miles
west of Butler...moving east at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Butler, Junction City, Howard, Baldwinville, Rupert, Charing, Wesley
Church, Fickling Mill, Potterville and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3246 8447 3268 8447 3270 8421 3269 8420
3270 8420 3271 8411 3242 8412
TIME...MOT...LOC 0145Z 269DEG 8KT 3257 8439
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 9:46 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT WED AUG 8 2018
GAZ062-075-076-090230-
Jefferson GA-Glascock GA-Warren GA-
946 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 1030 PM
EDT...
At 946 PM EDT...a strong thunderstorm was over Stapleton, or 7 miles
east of Gibson...moving east at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Wrens, Stapleton, Matthews, Bastonville and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3316 8226 3321 8256 3333 8256 3334 8249
3334 8245 3333 8243 3333 8242 3331 8240
3331 8234 3330 8231 3327 8229 3327 8226
3323 8223
TIME...MOT...LOC 0146Z 269DEG 8KT 3325 8247
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 9:58 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
958 PM EDT WED AUG 8 2018
GAZ066-067-078-090215-
Harris GA-Troup GA-Meriwether GA-
958 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...TROUP AND
NORTHWESTERN MERIWETHER COUNTIES UNTIL 1015 PM EDT...
At 958 PM EDT...a strong thunderstorm was over LaGrange...moving east
at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, Greenville, West Point, Hogansville, Pine Mountain, Lone
Oak, Saint Marks, Mountville, Cannonville, Louise, Odessadale,
Stovall, Harrisonville, Hillcrest, Big Springs, Durand, Wares
Crossroads, Jones Crossroads, Baughs Crossroads and Smiths Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3318 8511 3318 8509 3317 8509 3318 8507
3316 8454 3283 8484 3282 8517 3283 8517
3285 8515 3286 8519 3295 8520
TIME...MOT...LOC 0158Z 269DEG 8KT 3306 8502
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 10:00 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT WED AUG 8 2018
GAZ082-083-094-095-090230-
Peach GA-Bibb GA-Houston GA-Twiggs GA-
1000 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEACH...SOUTHERN BIBB...
NORTHERN HOUSTON AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 1030 PM
EDT...
At 1000 PM EDT...a strong thunderstorm was over Lakewood, or 9 miles
north of Perry...moving east at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Warner Robins, Centerville, Byron, Robins Air Force Base, Sand
Bed, Houston Lake, Lakewood, Huber, Powerville, Elberta, Middle
Georgia Regional Airport, Bonaire, Miami Valley and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3249 8383 3266 8382 3269 8377 3269 8374
3270 8374 3273 8353 3244 8354
TIME...MOT...LOC 0200Z 269DEG 8KT 3259 8373
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 10:02 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1002 PM EDT WED AUG 8 2018
GAZ059-060-072-073-090230-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
1002 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN BALDWIN...NORTHEASTERN JONES AND SOUTHEASTERN JASPER
COUNTIES UNTIL 1030 PM EDT...
At 1001 PM EDT...a strong thunderstorm was near Stanfordville, or 11
miles southwest of Eatonton...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Milledgeville, Eatonton, Midway-Hardwick, Meriwether, Ethridge,
Bradley, Wayside, Allenwood, Haddock, Resseaus Crossroads, Round Oak,
Plant Harlee Branch, Hillsboro, Browns Crossing, Stanfordville,
Blountsville and Warfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3305 8368 3327 8366 3331 8325 3323 8325
3321 8326 3320 8327 3319 8327 3319 8325
3301 8325
TIME...MOT...LOC 0201Z 269DEG 8KT 3318 8350
WIND...40MPHSpecial weather statement, Aug 8, 10:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1012 PM EDT WED AUG 8 2018
GAZ053>057-066>068-078-090300-
Harris GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
1012 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...FAYETTE...
CLAYTON...SOUTHEASTERN COWETA...TROUP...SPALDING...MERIWETHER...
NORTHWESTERN PIKE AND SOUTHWESTERN HENRY COUNTIES UNTIL 1100 PM
EDT...
At 1012 PM EDT...a line of strong thunderstorms was along a line
extending from near Fayetteville to near Whitesville-Pine Lake...and
moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Jonesboro,
Zebulon, Hamilton, Greenville, Peachtree City, Stockbridge,
Riverdale, Hampton, Tyrone, Lovejoy, Manchester, West Point, Senoia,
Hogansville and Grantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3325 8491 3356 8445 3354 8405 3351 8405
3349 8403 3299 8445 3299 8449 3297 8453
3291 8453 3291 8451 3285 8456 3284 8470
3272 8468 3268 8471 3277 8514 3278 8513
3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 0212Z 283DEG 14KT 3351 8444 3283 8510
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.